# SDR PCAA0008058

- Difficulty date: August 27, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 24,727 hours, 27,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A FLEET INSPECTION THE REAR FUSELAGE STRUCTURE AT FRAME 4 STRINGER 4 WAS FOUND CRACKED.  REPAIRS WERE MADE IAW DHC RD8-55-199 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
